# SDR AALA202012059009

- Difficulty date: December 4, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N128AN
- Make and model: Airbus A321-231
- Aircraft serial: 6346
- Aircraft time: 20,599 hours, 5,721 cycles
- System (JASC): 5240 · Service Doors
- Part: Interlock
- Condition: Out Of Rig
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  R1 DOOR WILL NOT ARM.  ARMING LEVER OUT OF RIG.  ACCOMPLISHED ADJUSTMENT OF INTERLOCK MECHANISM OF EMERGENCY ESCAPE HANDLE, PER AMM 52-11-22-820-001-A AND TRIPLE LEVER RIGGING.  PERFORMED INTERLOCK MECHANISM TEST, PER AMM 52-10-00-710-002-A.  OPERATIONS CHECK GOOD.  SUPPLEMENTAL REPORT TO ADD AIRCRAFT TIMES AND CYCLES TO SECTION 3.
